New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

nalan
New Member


Date Joined Apr 2007
Total Posts : 1
   Posted 4/17/2007 9:18 AM (GMT -6)   
I would like to ask the side effects of Avmigran. I think it has an effect on the circulation system. But does it have any effect on your monthly period?
 
Nalan

Annuk
Veteran Member


Date Joined Jan 2006
Total Posts : 1308
   Posted 4/18/2007 3:53 PM (GMT -6)   
Hi Nalan,

Welcome to Healing Well. I am sorry I have not come across this drug, does it go by another name? Have you tried looking it up in the internet?

take care

Ann
Co-Moderator of the Migraine/Headache Forum

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, July 23, 2014 3:05 PM (GMT -6)
There are a total of 2,177,942 posts in 242,182 threads.
View Active Threads


Who's Online
This forum has 153497 registered members. Please welcome our newest member, scarlett233.
572 Guest(s), 21 Registered Member(s) are currently online.  Details
sayyadina, PV, PeterDisAbelard., scarlett233, Mercy&Grace, Susantoo, Sherrine, Lynnwood, hrpufnstuf, SagoMan, ks1905, FamilyGuy, sickinCali, fruitgirl, scared 24, EJohn, ZenCat, Angelic_Victory, Steve n Dallas, YellowJacket, dmlvt


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer